Illinois Journal of Mathematics

Characterizations without characters

Ron Solomon and S. K. Wong

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 35, Issue 1 (1991), 68-84.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987979

Digital Object Identifier
doi:10.1215/ijm/1255987979

Mathematical Reviews number (MathSciNet)
MR1076667

Zentralblatt MATH identifier
0735.20005

Subjects
Primary: 20D05: Finite simple groups and their classification

Citation

Solomon, Ron; Wong, S. K. Characterizations without characters. Illinois J. Math. 35 (1991), no. 1, 68--84. doi:10.1215/ijm/1255987979. https://projecteuclid.org/euclid.ijm/1255987979


Export citation